Indoco Remedies Ltd
Paracetamol (125mg) + Phenylephrine (2.5mg) + Chlorpheniramine (1mg)
Febrex Plus Oral Drops is a medication used to treat common cold symptoms in children, such as sore throat, runny nose, cough, sneezing, watery eyes, body ache, and fever.
Drop
Febrex Plus Oral Drops is commonly prescribed in children to treat common cold symptoms like sore throat, runny nose, cough, sneezing, watery eyes, body ache, and fever. It is a combination of three medicines: Chlorpheniramine, paracetamol, and phenylephrine.
Ensure your child takes extra care when taking part in physical activities. Never combine Febrex Plus Oral Drops with other cold and flu medicines as that may lead to side effects.
No common side effects listed.
Febrex Plus Oral Drops is a combination of three medicines: Chlorpheniramine, paracetamol, and phenylephrine which relieves common cold symptoms. Chlorpheniramine is an antiallergic that relieves allergy symptoms like runny nose, watery eyes, and sneezing. Paracetamol is an analgesic (pain reliever) and antipyretic (fever reducer). Phenylephrine is a nasal decongestant that narrows the small blood vessels providing relief from congestion or stuffiness in the nose.
Febrex Plus Oral Drops may make your child feel sleepy. Ensure your child takes extra care when taking part in physical activities. Never combine Febrex Plus Oral Drops with other cold and flu medicines as that may lead to side effects. Stop Febrex Plus Oral Drops and immediately report to the doctor if your child develops an itchy rash, facial swelling, or breathing difficulties. Practice self-care tips: Clean and disinfect surfaces after sneezing and coughing to avoid allergy, give your child plenty of fluids as it helps to thin and loosen the mucus in the lungs, restrain your child from having dairy products, coffee, and foods that are spicy and fried. All these can trigger coughing, make your child gargle with warm saltwater, and ensure your child takes enough rest.
Prolonged or excessive intake of Febrex Plus Oral Drops can put your child at risk of developing serious side effects, including seizures, rapid heart rate, depression, cognition defects, and inability to concentrate. Always adhere to the prescribed dose. To accurately measure the dose, use the calibrated cup provided with the medicine by the manufacturer. Do not use a kitchen teaspoon, as it may not provide the correct estimate.
Febrex Plus Oral Drops should be stored at room temperature, in a dry place, away from direct heat and light. Additionally, keep all medicines out of the reach and sight of children to avoid any accidental intake.
Do not give your child more than one cough or cold medicine at a time unless advised by the doctor. This is because both medicines may contain the same ingredients, which could lead to an overdose and have serious implications on your child. Always consult your child's doctor before giving any medicine to your child.
Never give your child medicines intended for adult use. Children should only be given medicines specifically formulated for them, as using adult medicines may cause unwanted side effects. Always check the label of the medicine before using it in your child. Give the medicine to your child in the prescribed dose specifically. If the symptoms persist or worsen, it is best to consult your child's doctor.
Febrex Plus Oral Drops may cause mild drowsiness, making your child feel sleepy. Be cautious and never use this medicine to induce sleep, as it may mask underlying sleep disorders like insomnia. It is always best to consult your child's doctor before giving this medicine to your child.